# SDR SWIA200719104

- Difficulty date: September 14, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 13,062 hours, 11,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 AT RBL 27 IS CRACKED AT TOP OF ANGLE, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R 53-41-059 REV A.
